# SDR AALA202101069010

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 17,014 hours, 6,382 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1296
- Condition: Leaking
- Location: Zone 100 Fus
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON APPROACH 4000 FEET, FLIGHT ATTENDANTS REPORTED SMELLED OILY MUSTY SMELL.  REPLACED APU COOLING FAN.  ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK, PER AMM 49-52-51.
